# SDR SWIA200210596

- Difficulty date: January 22, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Aircraft time: 37,117 hours, 45,454 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Loose
- Location: Entry Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FORWARD DOOR WARNING LIGHT CAME ON DURING TAKEOFF ROLL.  ABORTED TAKEOFF.  CYCLED DOOR AS PER MX CONTROL.  DOOR LIGHT EXTINGUISHED.  FORWARD DOOR WARNING LIGHT ON TAKEOFF ROLL.  ABORTED TAKEOFF.  INSPECTED FORWARD DOOR INDICATION SYSTEM.  WORKING NORMALLY, NO FAULTS NOTED.  FOUND UPPER MICROSWITCH LOOSE.  ADJUSTED SWITCH AND SECURED.  OPS CHECK GOOD IAW MM 52-71-01.
